Journal of Theoretical Probability

, Volume 23, Issue 4, pp 1142–1156 | Cite as

Large Deviations for Multivalued Stochastic Differential Equations

  • Jiagang Ren
  • Siyan XuEmail author
  • Xicheng Zhang


We prove a large deviation principle of Freidlin–Wentzell type for multivalued stochastic differential equations with monotone drifts that in particular contain a class of SDEs with reflection in a convex domain.


Multivalued stochastic differential equation Maximal monotone operator Large deviation principle 

Mathematics Subject Classification (2000)

60H10 60F10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Anderson, R.F., Orey, S.: Small random perturbation of dynamical systems with reflecting boundary. Nagoya Math. J. 60, 189–216 (1976) zbMATHMathSciNetGoogle Scholar
  2. 2.
    Boué, M., Dupuis, P.: A variational representation for certain functionals of Brownian motion. Ann. Probab. 26(4), 1641–1659 (1998) zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Budhiraja, A., Dupuis, P.: A variational representation for positive functionals of infinite dimensional Brownian motion. Probab. Math. Stat. 20(1), 39–61 (2000). Acta Univ. Wratislav. 2246, 39–61 (2000) zbMATHMathSciNetGoogle Scholar
  4. 4.
    Budhiraja, A., Dupuis, P., Maroulas, V.: Large deviations for infinite dimensional stochastic dynamical systems. Ann. Probab. 36(4), 1390–1420 (2008) zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Cépa, E.: Équations différentielles stochastiques multivoques. In: Sém. Prob. XXIX, Lect. Notes in Math., vol. 1613, pp. 86–107. Springer, Berlin (1995) Google Scholar
  6. 6.
    Cépa, E.: Problème de Skorohod multivoque. Ann. Probab. 26(2), 500–532 (1998) zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Deuschel, J.D., Stroock, D.W.: Large Deviations. Academic Press, Boston (1988) Google Scholar
  8. 8.
    Dupuis, P., Ellis, R.S.: A Weak Convergence Approach to the Theory of Large Deviations. Wiley, New York (1997) zbMATHGoogle Scholar
  9. 9.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes, 2nd edn. Kodansha/North-Holland, Tokyo/Amsterdam (1989) zbMATHGoogle Scholar
  10. 10.
    Liu, W.: Large deviations for stochastic evolution equations with small multiplicative noise. Appl. Math. Optim. 61, 27–56 (2010) zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Ren, J., Zhang, X.: Freidlin–Wentzell’s large deviations for homeomorphism flows of non-Lipschitz SDEs. Bull. Sci. Math. 2 Ser. 129(8), 643–655 (2005) zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Ren, J., Zhang, X.: Freidlin–Wentzell’s large deviations for stochastic evolution equations. J. Funct. Anal. 254, 3148–3172 (2008) zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Xu, S.: Explicit solutions for multivalued stochastic differential equations. Stat. Probab. Lett. 78, 2281–2292 (2008) zbMATHCrossRefGoogle Scholar
  14. 14.
    Zhang, X.: Skorohod problem and multivalued stochastic evolution equations in Banach spaces. Bull. Sci. Math. 131(2), 175–217 (2007) zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Zhang, X.: Euler schemes and large deviations for stochastic Volterra equations with singular kernels. J. Differ. Equ. 224, 2226–2250 (2008) CrossRefGoogle Scholar
  16. 16.
    Zhang, X.: A variational representation for random functionals on abstract Wiener spaces. J. Math. Kyoto Univ. 49(3), 475–490 (2009) zbMATHMathSciNetGoogle Scholar
  17. 17.
    Zhang, X.: Stochastic Volterra equations in Banach spaces and stochastic partial differential equations. J. Funct. Anal. 258, 1361–1425 (2010) zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.School of Mathematics and Computational ScienceSun Yat-Sen UniversityGuangzhouP.R. China
  2. 2.Department of MathematicsHuazhong University of Science and TechnologyWuhanP.R. China

Personalised recommendations